# SDR FDEA201607052270

- Difficulty date: July 5, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 80,312 hours, 18,636 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E AT STA XOS 645 BEADED DOUBLER FOUND CRACKED AS MARKED.  CRACKED DOUBLER REPAIRED IAW SRM 57-40-02-2R, FIG 203, REPAIR 15.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
